# SDR AALA202110045111

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 15,200 hours, 6,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR EXT SLIDE LIGHT OFF LIGHT INOPERATIVE. REPLACED LAMP L730 PER AMM 33-51-04.
